Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Having pain, rashes and numbness in feet. Numbness and pain started in hand. What could this be?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
My son-law's feet are tingling, numb, with a rash and very painful. This has occured suddenly on the way home from a trip to Alaska. It began about 24 to 36 hours ago and is progressively becoming more painful. They were hunting for a period of 2 weeks. They ate fish. Now his hand is tingling and numb with pain. The man he went with is now starting to experience these symptoms. What could this be.
Posted Tue, 16 Oct 2012 in General Health
Answered by Dr. Aparna Kohli 9 hours later
Thanks for writing in.
Your son-in law is probably experiencing frost bite or an allergy to something that he ate or was exposed to during the trip.
Frost bite is a condition when the tissues are damaged due to exposure to extreme amounts of cold. Since a frost bite can permanently damage a lot of tissues, I would suggest that you take him to the ER so that a proper evaluation can be done immediately.
Also, give him Tablet Fexofenadine 180 mg 1 tablet once daily till then. This would take care of the allergic component , if any
Let me know if you have any more concerns
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor